# SDR ASAA12511517

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 16,377 hours, 5,264 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007021
- Part serial: P7769
- Condition: Noisy
- Location: Apu Bay
- Part time: 6,196 hours, 7,916 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON ENGINE START LOUD BANGING.  NORMAL INDICATIONS IN FLIGHT DECK.  ACFT GROUNDED.  PERFORMED APU BITE TASK 49-61-00-700-801.  FOUND FAULT CODE 49-94299.  REPLACED STARTER GENERATOR FILTER ELEMENT IAW AMM 49-91-12.  LEAK CHECKED GOOD FAULT CLEARED.  ACCOMPLISHED APU SURGE CONTROL VALVE FUNCTIONAL TEST.  NO FAULT FOUND.  REPLACED SURGE CONTROL VALVE IAW AMM 49-52-41-000 801 AS PRECAUTION.  ON OPERATING LT & RT PACKS THE LOUD NOISE AND VIBRATION FROM THE APU REPEATED.   REPLACED APU IAW AMM 49-11-00-000-802. OPS CHECKED GOOD IAW AMM 49-11-00-710-801.
